Some characterizations of q-factorial functions.

H.-H. Kairies; M.E. Muldoon

Aequationes mathematicae (1982)

  • Volume: 25, page 67-76
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Kairies, H.-H., and Muldoon, M.E.. "Some characterizations of q-factorial functions.." Aequationes mathematicae 25 (1982): 67-76. <>.

author = {Kairies, H.-H., Muldoon, M.E.},
journal = {Aequationes mathematicae},
keywords = {q-gamma function; q-factorial},
pages = {67-76},
title = {Some characterizations of q-factorial functions.},
url = {},
volume = {25},
year = {1982},

AU - Kairies, H.-H.
AU - Muldoon, M.E.
TI - Some characterizations of q-factorial functions.
JO - Aequationes mathematicae
PY - 1982
VL - 25
SP - 67
EP - 76
KW - q-gamma function; q-factorial
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.